Kendali Optimal pada Penyebaran Penyakit Covid-19 berdasarkan model SIVRS

Ratna Widayati(1*), Mizan Ahmad(2), Noor Sofiyanti(3),

(1) Universitas Nahdlatul Ulama Al Ghazali Cilacap
(2) Universitas Nahdlatul Ulama Al Ghazali Cilacap
(3) Universitas Nahdlatul Ulama Purwokerto
(*) Corresponding Author




DOI: https://doi.org/10.35580/jmathcos.v6i2.51735

Abstract


This study discusses the spread of Covid-19 disease with the assumption that there is a subpopulation of individuals infected with the new variant of Covid-19. Transmission can occur between individuals in susceptible subpopulations and individuals in subpopulations infected with Covid-19. SIVRS model is used by assumes that there is control variable in the form of the vaccination strategy given to susceptible individuals. This study aims to minimize the number of individuals in the subpopulation infected and infected with the new variant. An analysis of the optimal control solution was carried out using the Hamiltonian function and then solving it using the Sweep Forward and Back method in Matlab. The results show that the vaccination strategy implemented can minimize the number of individuals in the subpopulation infected and infected with the new variant.

Full Text:

PDF

References


Bhih A. E., Benfatah Y., Kouidere A. dan Rachik M., 2020, A Discrete Mathematical Modeling of Transmission of Covid-19 Pandemic using Optimal Control, Commun. Math. Biol. Neurosci, 75, 2052-2541.

Khajji. B., Kada. D., Balatif. O. dan Rachik. M., 2020, Amulti-region discrete time mathematical modeling of the dynamics of Covid-19 virus propagation using optimal control, Journal of Applied Mathematics and Computing, 64:255–281.

Kouidere A., Khajji B., Bhih A E., Balatif O. dan Rachik M., 2020, A Mathematical Modeling with Optimal Control Strategy of Transmission of Covid-19 Pandemic Virus, Commun. Math. Biol. Neurosci, 24: 2052-2541.

Kouidere A., Youssoufi. L. E., Ferjouchia. H dan Balatif. O., 2021, Optimal Control of Mathematical modeling of the spread of the COVID-19 pandemic with highlighting the negative impact of quarantine on diabetics people with Cost-effectiveness, Chaos, Solitons and Fractals, 145.

Kouidere A., Balatif. O. dan Rachik. M.,2023, Cost-effectiveness of a mathematical modeling with optimal control approach of spread of COVID-19 pandemic: A case study in Peru, Chaos, 10, Solitons & Fractals: X.

Ningtias. T. H. A (2017). Kontrol Optimal pada Model Penyebaran Virus Hepatitis B dengan Vaksinasi dan Pengobatan (Skripsi). Universitas Brawijaya. Malang.

Perko, L. (2001). Differential Equations and Dynamical Systems. 3rd. New York: Springer

Ross, L. (1984). Differential Equations. 3rd. New York. Springer.

Widayati. R (2013). Pemodelan Matematika untuk Penyebaran Penyakit Flu Singapura (Hand, Foot And Mouth Disease) Berdasarkan Model SEIRS (Skripsi, tidak dipublikasikan). Universitas Negeri Yogyakarta. Yogyakarta.

Widayati R., 2023, Global Stability of Covid-19 Disease Free Based on Sivrs Model, Jurnal Matematika, Statistika dan Komputasi, Vol. 19, pp. 400-411.

Xu D., Xu X., Xie Y. dan Yang C., 2017, Optimal control of an SIVRS epidemic spreading model with virus variation based on complex networks, Commun Nonlinear Sci Numer Simulat, 48, 200-210.

Zhang L., Liu M. dan Xie B., 2021, Optimal control of an SIQRS epidemic model with three measures on networks, Nonlinear Dynamics, 103: 2097–2107.


Article Metrics

Abstract view : 65 times | PDF view : 0 times

Refbacks

  • There are currently no refbacks.


Copyright (c) 2023 Journal of Mathematics Computations and Statistics

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.

Indexed by:

         

 

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.